... spells, crying, anxious, but I am seeing improvement. I feel I felt really good on 20mg after 2 weeks of crying and stuff. Should I decrease dose? Or wait? I felt happier on 20mg then I do now. But are those just side effects that will go away?
No, do not mes with the dose as that will make this worse. This is common as you are still adjusting to the medication. Based on your post, give this dosage another 2-weeks, if there is absolutely no improvement discuss going back down with your Dr., please do not do that on your own, that's an abrupt change (even decreasing can have consequences).
Feel free to keep me posted on your progress, and rest at ease knowing what you're experiencing is not uncommon.
What you're experiencing is common, and should subside soon. Give it another week or two and if you feel the same contact your doctor about decreasing the dose, but never change dosing on any medication without first consulting with your doctor... hang in there
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2015 • 3 answers
Medication - My doctor just increased the dose of prozac from 20 to 40mg and I was wondering are the
Updated 6 Mar 2015 • 2 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Updated 24 Mar 2015 • 3 answers
Medication - My psychiatrist is switching me from Prozac to celexa I was taking 40mg for 5 weeks and
Updated 2 Apr 2015 • 2 answers
Updated 10 Aug 2016 • 2 answers